PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 159-169
Tytuł artykułu

Equilibrium of maximal monotone operator in a given set

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Sufficient conditions for an equilibrium of maximal monotone operator to be in a given set are provided. This partially answers to a question posed in [10].
Twórcy
  • Technical University of Łódź, ul. Żwirki 36, 90-924 Łódź, Poland
Bibliografia
  • [1] A. Drwalewska and L. Gajek, On Localizing Global Pareto Solutions in a Given Convex Set, Applicationes Mathematicae 26 (1999), 383-301.
  • [2] L. Gajek and D. Zagrodny, Countably Orderable Sets and Their Applications in Optimization, Optimization 26 (1992), 287-301.
  • [3] R.R. Phelps, Convex Functions, Monotone Operators and Differentiability, Springer-Verlag, Berlin, Heidelberg 1989.
  • [4] M. Przeworski and D. Zagrodny, Constrained Equilibrium Point of Maximal Monotone Operator via Variational Inequality, Journal of Applied Analysis 5 (1999), 147-152.
  • [5] M. Przeworski, Lokalizacja Punktów Wykresu Operatora Maksymalnie Monotonicznego, Praca doktorska, Instytut Matematyki Politechniki ódzkiej 1999.
  • [6] R.T. Rockafellar and R.J-B. Wets, Variational Analysis, Springer-Verlag, Berlin, Heidelberg 1998.
  • [7] S. Rolewicz, Metric Linear Spaces, PWN, Warszawa and D. Reidel Publishing Company, Dordrecht, Boston 1984.
  • [8] S. Simons, Subtangents with Controlled Slope, Nonlinear Analysis, Theory, Methods and Applications 22 (11) (1994), 1373-1389.
  • [9] S. Simons, Swimming Below Icebergs, Set-Valued Analysis 2 (1994), 327-337.
  • [10] S. Simons, Minimax and Monotonicity, Springer-Verlag, Berlin, Heidelberg 1998.
  • [11] E. Zeidler, Nonlinear Functional Analysis and Its Applications, IIB Nonlinear Monotone Operators, Springer-Verlag, Berlin, Heidelberg 1989.
  • [12] D. Zagrodny, The Maximal Monotonicity of the Subdifferentials of Convex Functions: Simons' Problem, Set-Valued Analysis 4 (1996), 301-314.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1010
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.